EconPapers    
Economics at your fingertips  
 

Limit theorems for multipower variation in the presence of jumps

Ole Barndorff-Nielsen (), Neil Shephard () and Matthias Winkel

OFRC Working Papers Series from Oxford Financial Research Centre

Abstract: In this paper we provide a systematic study of the robustness of probability limits and central limit theory for realised multipower variation when we add finite activity and infinite activity jump processes to an underlying Brownian semimartingale.

New Economics Papers: this item is included in nep-ecm
Date: 2005
References: Add references at CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
http://www.finance.ox.ac.uk/file_links/finecon_papers/2005fe06.pdf (application/pdf)
Our link check indicates that this URL is bad, the error code is: 404 Not Found

Related works:
Journal Article: Limit theorems for multipower variation in the presence of jumps (2006) Downloads
Working Paper: Limit theorems for multipower variation in the presence of jumps (2005) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:sbs:wpsefe:2005fe06

Access Statistics for this paper

More papers in OFRC Working Papers Series from Oxford Financial Research Centre Contact information at EDIRC.
Bibliographic data for series maintained by Maxine Collett ().

 
Page updated 2019-12-13
Handle: RePEc:sbs:wpsefe:2005fe06